# SDR FDEA201302190366

- Difficulty date: February 19, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 90,321 hours, 25,310 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2797
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR SYS 3 OFF ALERT RAN QRH THEN MANIFOLD FAIL ALERT  DIVERT KMCI.  PERFORMED SATISFACTORY PNEUMATIC SYSTEM PRESSURE  DECAY TEST WITH APU REF AMM 36-00-01-5. ON  MCDU AIU 1 SHOWS CURRENT FAULT 314212 "NO LOOP 3  INPUT RCVD DURING MANF PREFLT TST-P". ON FRONT OF  MANIFOLD FAILURE DETECTION CONTROLLER, RT WING  PRESSURE SWITCH FAULT BALL IS DISPLAYED. REF FIM.   BEFORE CHANGING SWITCH RAN PNEUMATIC SYSTEM 3 AND    PERFORMED A PRESSURE DECAY CHECK PER AMM 36-00-01-5. ALL CHECKS PASSED. CHECKED FOR LEAKS ON  LEADING EDGE AND FOUND NO LEAKS INDICATED. CHECKED   MANIFOLD FAILURE CONTROLLER AND FOUND RT WING PRESSURE SWITCH FAULT BALL ILLUMINATED. CLEARED FAULT. REMOVED AND REPLACED MANIFOLD FAILURE DETECTION PRESSURE SWITCH S1-650 PER AMM 36-23-03-4. PERFORMED MANIFOLD FAILURE ADJUSTMENT TESTED PER AMM 36-23-01-5-1 AND NO FAULTS. SUPPLIED PRESSURE TO NR 3 PNEU SYSTEM AND TURNED ON WING ANTI-ICE. NO PRESSURE SWITCH FAULT ON CONTROLLER.
